MathSciNet Relay Station
MathSciNet bibliographic data
MR425183 (54 #13140) 32G15 (30A46)
Earle, Clifford J.; Kra, Irwin On sections of some holomorphic families of closed Riemann surfaces. Acta Math. 137 (1976), no. 1-2, 49–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement